# SDR FDEA202205031106

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26701
- Aircraft time: 73,659 hours, 28,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: 284N140226
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  794     52-20  6569     02MAY22  BFM  OPEN  U  FLT TEST: R1 DOOR SLIDE LIGHT INOP.  INFO 02MAY22 19:33  ** ATTACHED TO WORK ORDER 00082315 **  INFO 02MAY22 19:46  ** DETACHED FROM WORK ORDER 00082315 **  NOT IN PCSE  INFO 02MAY22 19:47  ** ATTACHED TO WORK ORDER 00082315 **   REPLACED TERMINAL ON WIRE GOING TO #1 LUG ON SLIDE INDICATOR LIGHT IAW SWPM 20-30-  11. OPS CHECK GOOD IAW AMM 52-11-25-5
